# SDR CALA2013111592967

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 78,402 hours, 23,683 cycles
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT ENGINE NOSE COWL.  DAMAGE AT 7 O'CLOCK IN LENGTH, 2 IN WIDTH, 0.062 5 DEPTH. DENT ON NOSE COWL LE LIP.  DENT SMOOTH & FREE OF SHARP CREASES OR CRACKS, AREA WITHIN LIMIT IAW SRM 54-11-01 P201 & GMM 06-35-05.
